USE OF LARGE SCALE MATHEMATICAL PROGRAMMING MODELS IN TRANSPORTATION SYSTEMS

A review of the literature is presented on a number of successful applications of nonlinear and integer programming models for transportation systems. The network equilibrium problem, the network design model, and the stochastic transportation problem are analyzed.

  • Corporate Authors:

    Pergamon Press, Incorporated

    Maxwell House, Fairview Park
    Elmsford, NY  USA  10523
  • Authors:
    • LeBlanc, L J
  • Publication Date: 1976-12

Media Info

  • Features: References;
  • Pagination: p. 419-421
  • Serial:

Subject/Index Terms

Filing Info

  • Accession Number: 00157248
  • Record Type: Publication
  • Source Agency: Engineering Index
  • Report/Paper Numbers: Analytic
  • Files: ITRD, TRIS
  • Created Date: Aug 4 1977 12:00AM